Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hepatitis C Symptoms Vomiting Blood

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Hepatitis: Overview

What Is Hepatitis? Viral Hepatitis Other Types of Hepatitis Medication Problems Alternative Approaches What Is Hepatitis? Hepatitis means an inflammation, or swelling, of the liver. Viruses can cause hepatitis. Alcohol, drugs (including prescription medications), or poisons can also cause hepatitis. So can opportunistic infections such as Mycobacterium avium complex (MAC, see Fact Sheet 514 ) or Cytomegalovirus (CMV, see ...
Ask the Experts

BLOOD IN VOMIT

I have been taking Combivir, Nevirapine and Septrin from June 2006 with unnoticeable side effects. Last week on Friday I vomitted and there was a lot of blood in the vomit. What could be the cause? I visited the clinic immediately and am on on...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
Nausea and vomiting can be a side effect of the zidovudine component of the Combivir as well as the Nevirapine. The blood may jsut relate to severe vomiting or may be due to something else, such as a lesion in your stomach, severe liver disease or... Read more »

3 U. blood & also vomitting a lot

A friend stopped taking her meds in Jan. '02.She wanted quality of life..tired of feeling sick. Her dr. gave her 6 monthes. In Feb. she was in hosp. b/c she couldn't breathe for 3 days. Last week (march) she had to go get 3 units of blood. They...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,It sounds like your friend has decided to depart this world with dignity and enjoy the time she has left without struggling with the side effects of anti-HIV meds. Without knowing more of her history and laboratory tests, it would be difficult... Read more »

Kaletra and vomiting blood

Someone close tome is taking Kaletra and Zidovudine, as pre-exposure treatment. Has been experiencing stomach pains and diarrhea, but now vomiting blood. What is the problem?ThanksregardsT.C
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Kaletra + zidovudine often can cause stomach/GI problems particularly in first weeks. Nausea and vomiting can occur. Severe vomiting can cause tears in the esophagus that can be serious. He/she needs to be seen by doctor/nurse for further... Read more »

Hepatitis C

If you have Hep C can you have it without showing symptoms? Or how long does it take til you start to show symptoms?
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...disease and cirrhosis, patients can develop associated complications, such as ascites (fluid in the belly), variceal bleeding (vomiting of blood due to burst blood vessels in the esophagus) or encephalopathy (confusion). Read more »
Articles
AIDS InfoNet

Tipranavir (Aptivus)

What Is Tipranavir? Who Should Take It? What About Drug Resistance? How Is It Taken? What Are the Side Effects? How Does It React With Other Drugs? What Is Tipranavir? Tipranavir is a drug used as part of antiretroviral therapy... Read more »
The Well Project

Lactic Acidosis and HIV/AIDS

Table of Contents Understanding Lactic Acidosis What Causes Lactic Acidosis? Symptoms of Lactic Acidosis Treatment Risk Factors Taking Care of Yourself Understanding Lactic Acidosis Mitochondria are small organs in... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

What Is Didanosine? Who Should Take Didanosine? What About Drug Resistance? How Is Didanosine Taken? What Are the Side Effects? How Does Didanosine React With Other Drugs? What Is Didanosine? ddI (Videx) is a drug used as part of... Read more »
AIDSinfo

An Overview of Viread (Tenofovir)

te-NOE-fo-veer dye soe PROX il --> Brand Name: Viread Other Name(s): Fumarato de disoproxilo de tenofovir, GS-4331-05, PMPA Prodrug, TDF, Tenofovir DF Drug Class: Nucleoside Reverse Transcriptase Inhibitors Tenofovir disoproxil... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Two weeks down and a life time to live

Posted by trulife, 2 Replies
Well folks...it's the end of two weeks on Atripla and so far things are going well. Side effects have been limited and are now subsiding. My biggest problem so far is swallowing the pill. I have always had trouble swallowing pills...go figure...a... Read more »

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Worried after performing oral on multiple partners

Posted by alanwann, 2 Replies
Okay from the Top I am A gay male but have never really been interested in a dating or regular partner.In the past Ive been hooking up on net or rest stops but just giving oral nothing else .I admit I always enjoyed swallowing semen a lot and Over... Read more »